Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comment
    1
  • views
    1326

New side effect


Alice883

636 views

Just took a shower this morning and looked in the mirror and in horror my whole scalp is peeling. I don't know if I maybe burnt my head on holiday but it looks like I have dandruff all over my head :(. If anyone has had the same thing please let me know as I haven't seen anything like this on the side effects sheet i was given. 

1 Comment


Recommended Comments

Hi , I started Accutane a week ago and I have the same dryness on my forehead, nose and chin its completely normal! Don't panic!!
I would stay away from the sun tho as it makes the dryness worse or at least use a high factor. I just put a cap on as I'm really sceptical about putting certain creams and and things on my skin.

Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×